Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("POLYNOMIAL APPROXIMATION")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2685

  • Page / 108

Export

Selection :

  • and

METHODS OF EVIDENCE APPROXIMATION BY POLYNOMIALIS APPLIED IN METALLURGY AND METAL SCIENCE.RYS J; BRACHUCY A.1977; ZESZ. NAUK. AKAD. GORN. HUTN. STANISLAWA STASZICA; POL; DA. 1977; NO 681; PP. 495-505; ABS. RUS; BIBL. 6 REF.; IDEM POLArticle

GENERALIZATIONS OF THE CLASSICAL CHEBYSHEV POLYNOMIALS IN TWO VARIABLESDUNN KB; LIDL R.1982; CZECH. MATH. J.; ISSN 0011-4642; CSK; DA. 1982; VOL. 32; NO 4; PP. 516-528; BIBL. 23 REF.Article

A GEOMETRIC PROBLEM IN APPROXIMATION THEORYFLATTO L.1982; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1982; VOL. 36; NO 4; PP. 321-327; BIBL. 5 REF.Article

ON CHOOSING THE POINTS IN PRODUCT INTEGRATIONSLOAN IH.1980; J. MATH. PHYS.; USA; DA. 1980; VOL. 21; NO 5; PP. 1032-1039; BIBL. 26 REF.Article

INEGALITE DE BERNSTEIN DANS LES ESPACES LP AVEC POIDSGOETGHELUCK P.1980; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1980; VOL. 28; NO 4; PP. 359-365Article

APPROXIMATION BY POLYNOMIALS WITH INTEGRAL COEFFICIENTS AND DIGITAL FILTER DESIGNFERGUSON LBO.1980; SER. INT. ANAL. NUMER.; ISSN 0373-3149; CHE; DA. 1980; VOL. 52; PP. 111-116; BIBL. 7 REF.Conference Paper

POLYNOMIAL APPROXIMATION AND GROWTH OF GENERALIZED AXISYMMETRIE POTENTIALSMCCOY PA.1979; CANAD. J. MATH.; CAN; DA. 1979; VOL. 31; NO 1; PP. 49-59; BIBL. 23 REF.Article

ON APPROXIMATION OF XN BY INCOMPLETE POLYNOMIALSBOROSH I; CHUI CK; SMITH PW et al.1978; J. APPROXIM. THEORY; USA; DA. 1978; VOL. 24; NO 3; PP. 227-235; BIBL. 9 REF.Article

ON MULTIVARIATE POLYNOMIALS OF LEAST DEVIATION FROM ZERO ON THE UNIT CUBE.REIMER M.1978; J. APPROXIM. THEORY; USA; DA. 1978; VOL. 23; NO 1; PP. 65-69; BIBL. 4 REF.Article

THE DEGREE OF MONOTONE APPROXIMATION.BEATSON RK.1978; PACIF. J. MATH.; U.S.A.; DA. 1978; VOL. 74; NO 1; PP. 5-14; BIBL. 6 REF.Article

SUR L'APPROXIMATION POLYNOMIALE AVEC POIDS EXP (-!X!).FREUD G; GIROUX A; RAHMAN QI et al.1978; CANAD. J. MATH.; CANADA; DA. 1978; VOL. 30; NO 2; PP. 358-372; BIBL. 15 REF.Article

APPROXIMATION OF POWERS OF X BY POLYNOMIALS.ELOSSER PD.1978; J. APPROXIM. THEORY; USA; DA. 1978; VOL. 23; NO 2; PP. 163-174; BIBL. 9 REF.Article

PRONY'S METHOD FOR COMPLETELY MONOTONIC FUNCTIONS.KAMMLER DW.1977; J. MATH. ANAL. APPL.; U.S.A.; DA. 1977; VOL. 57; NO 3; PP. 560-570; BIBL. 12 REF.Article

RESTRICTED RANGE APPROXIMATION WITH SIDE CONDITIONS.JOHNSON DJ.1977; J. APPROXIM. THEORY; U.S.A.; DA. 1977; VOL. 19; NO 4; PP. 304-314; BIBL. 9 REF.Article

THE RATE OF APPROXIMATION BY MEANS OF POLYNOMIALS WITH RESTRICTED COEFFICIENTS.BAK J; GOLITSCHEK MV; LEVIATAN D et al.1977; ISRAEL J. MATH.; ISRAEL; DA. 1977; VOL. 26; NO 3-4; PP. 265-275; BIBL. 6 REF.Article

ETUDE PAR APPROXIMATION POLYNOMIALE AU 3EME DEGRE EN LONGITUDE ET LATITUDE DU CHAMP GEOMAGNETIQUEVEDA Y.1976; J. GEOD. SOC. JAP.; JAP.; DA. 1976; VOL. 22; NO 2; PP. 94-111; ABS. ANGL.; BIBL. 9 REF.Article

UEBER EINIGE ABSCHAETZUNGEN BEI DER APPROXIMATION VON FUNKTIONEN MIT GLEICHVERTEILUNGSMETHODEN. = SUR QUELQUES ESTIMATIONS LORS DE L'APPROXIMATION DES FONCTIONS A L'AIDE DE METHODES D'EQUIREPARTITIONZINTERHOF P.1976; OESTERR. AKAD. WISSENSCH., MATH.-NATURWISSENSCH. KL., SITZ.-BER., 2; OESTERR.; DA. 1976; VOL. 185; NO 1-3; PP. 121-132; BIBL. 9 REF.Article

A NEW PROOF OF A.F. TIMAN'S APPROXIMATION THEOREM. II.VARMA AK.1976; J. APPROXIM. THEORY; U.S.A.; DA. 1976; VOL. 18; NO 1; PP. 57-62; BIBL. 8 REF.Article

MARKOV AND BERNSTEIN'S INEQUALITIES AND COMPACT AND STRICTLY SINGULAR OPERATORSWHITLEY R.1982; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1982; VOL. 34; NO 3; PP. 277-285; BIBL. 17 REF.Article

ON AN APPROXIMATION THEOREM OF WALSH IN THE P-ADIC FIELDSRINIVASAN VK; CAM VAN TRAN.1982; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1982; VOL. 35; NO 2; PP. 191-193; BIBL. 7 REF.Article

THE SUP NORM OF A POLYNOMIAL WITH PERTURBED COEFFICIENTSBYRNES JS.1982; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1982; VOL. 34; NO 3; PP. 247-248; BIBL. 2 REF.Article

GLOBAL APPROXIMATION THEOREMS FOR SOME EXPONENTIAL-TYPE OPERATORSSATO K.1981; J. APPROX. THEORY; ISSN 0021-9045; USA; DA. 1981; VOL. 32; NO 1; PP. 32-46; BIBL. 10 REF.Article

SOME NEW LINEAR RELATIONS FOR EVEN DEGREE POLYNOMIAL SPLINES ON A UNIFORM MESHMEEK D.1980; BIT (NORD. TIDSKR. INF-BEHANDL.); ISSN 0006-3835; SWE; DA. 1980; VOL. 20; NO 3; PP. 382-384; BIBL. 7 REF.Article

EXTENSIONS OF SHEFFER POLYNOMIAL SETSALLAWAY WR.1979; S.I.A.M. J. MATH. ANAL.; USA; DA. 1979; VOL. 10; NO 1; PP. 38-48; BIBL. 17 REF.Article

MULTIVARIATE SPLINESSARD A.1979; SER. INTERNATION. ANAL. NUMER.; CHE; DA. 1979; VOL. 51; PP. 305-325; BIBL. 9 REF.Conference Paper

  • Page / 108